Skip to main content

The classification of multiplicity-free products of Schur functions

Bessenrodt, Christine, Bowman, Christopher, Paget, Rowena E. (2022) The classification of multiplicity-free products of Schur functions. Transactions of the American Mathematical Society, 375 (7). pp. 5151-5194. ISSN 0002-9947. (doi:10.1090/tran/8642) (KAR id:94955)

PDF Author's Accepted Manuscript
Language: English
Download (716kB) Preview
[thumbnail of Multiplicity_free_plethysm.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL:


We classify and construct all multiplicity-free plethystic products of Schur functions. We also compute many new (infinite) families of plethysm coefficients, with particular emphasis on those near maximal in the dominance ordering and those of small Durfee size.

Item Type: Article
DOI/Identification number: 10.1090/tran/8642
Uncontrolled keywords: Symmetric functions, plethystic products, Schur functions, multiplicity-free products, representations of symmetric groups.
Subjects: Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
Q Science > QA Mathematics (inc Computing science) > QA171 Representation theory
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Rowena Paget
Date Deposited: 10 May 2022 12:27 UTC
Last Modified: 11 May 2022 09:21 UTC
Resource URI: (The current URI for this page, for reference purposes)
Bowman, Christopher:
Paget, Rowena E.:
  • Depositors only (login required):


Downloads per month over past year